Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ramsey theory and forcing extensions


Author: Péter Komjáth
Journal: Proc. Amer. Math. Soc. 121 (1994), 217-219
MSC: Primary 03E05; Secondary 03E35, 05C55
MathSciNet review: 1169039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In every forcing extension of every model of set theory by a nontrivial (set) forcing there exist a graph Y and a cardinal $ \mu $, such that every graph has an edge coloring with $ \mu $. colors with no monochromatic induced copy of Y.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 03E35, 05C55

Retrieve articles in all journals with MSC: 03E05, 03E35, 05C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1169039-2
Article copyright: © Copyright 1994 American Mathematical Society